FDA Approved Drugs and User Comments: TYLENOL

1 Answer

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
What are the symptoms of Tylenol Toxicity and or liver damage?
Loss of appetite, nausea, upper abdominal discomfort or stomach pain. Excessive intake may cause difficulty in discharge, dysuria, irritability, and even convulsions. Some people may also have chest tightness, dry mouth and mucous membranes, phlegm, sore throat, fatigue, palpitations or skin ecchymosis. The most serious situation is acute liver and kidney failure.
My daughter is in hosp being treated for Tylenol O.D. her mentation is drastically altered. What should I ask her DOCTOR?toni
@Toni, A Tylenol overdose, if treated within 8 hours of overdose, has a good chance of recovery. A delayed treatment with a very large overdose can be fatal because of liver failure. Here are a few things you need to know about.

1. Is her liver functioning normally? People with impaired liver function have a higher risk, since Tylenol is metabolized through liver.
2. Does she have normal kidney function?
3. How much acetaminophen is in her blood? Is it a high, mild, or low value?
4. Do the symptoms show she's beeing overdosing Tylenol for a time?
5. How are her vital signs now?
...